Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 32, NWS Aberdeen, SD

June 2, 20114 counties in South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 2, 2011, 10:03 PM MDT for 4 counties in South Dakota. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2011, 10:03 PM MDT (04:03 UTC)
Expired
Jun 2, 2011, 10:45 PM MDT
In force
42 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dewey County, SD, Potter County, SD, Stanley County, SD, Sully County, SD

The radar

The Aberdeen radar (KABR), 177 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 10:10 PM MDTHAIL 0.55 Wnw Sully Buttes, SDDIME SIZED HAIL. TIME ESTIMATED BY RADAR.
Jun 2, 10:15 PM MDTTSTM WND GST 60Mission Ridge, SD
Jun 2, 10:15 PM MDTHAIL 1Mission Ridge, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 6:22 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 4.1 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1987 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1987 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.4
Supercell composite
12.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS53 KABR 030403
SVRABR
SDC041-107-117-119-030445-
/O.NEW.KABR.SV.W.0032.110603T0403Z-110603T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1003 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DEWEY COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  SOUTHWESTERN POTTER COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
  NORTH CENTRAL STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
  WESTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...

* UNTIL 1045 PM MDT/1145 PM CDT/

* AT 1000 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  EAST OF MISSION RIDGE...OR 26 MILES NORTHWEST OF FORT PIERRE...
  MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SULLY BUTTES AROUND 1110 PM CDT...
  SUTTON BAY REC AREA AROUND 1135 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 4513 10054 4493 10005 4453 10054 4472 10093
TIME...MOT...LOC 0404Z 217DEG 34KT 4470 10066
WIND...HAIL 60MPH 1.00IN

$$
PARKIN
2 follow-up statements
478 
WWUS53 KABR 030428
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1128 PM CDT THU JUN 2 2011

SDC117-030438-
/O.CAN.KABR.SV.W.0032.000000T0000Z-110603T0445Z/
STANLEY SD-
1028 PM MDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL STANLEY COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4467 10039 4485 10073 4513 10054 4493 10005
TIME...MOT...LOC 0428Z 217DEG 34KT 4488 10047

$$

SDC041-107-119-030445-
/O.CON.KABR.SV.W.0032.000000T0000Z-110603T0445Z/
SULLY SD-POTTER SD-DEWEY SD-
1128 PM CDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DEWEY...SOUTHWESTERN POTTER AND NORTH CENTRAL SULLY COUNTIES UNTIL
1145 PM CDT/1045 PM MDT/...

AT 1026 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
WEST OF SUTTON BAY REC AREA...OR 23 MILES NORTHWEST OF ONIDA...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUTTON BAY REC AREA AROUND 1135 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 4467 10039 4485 10073 4513 10054 4493 10005
TIME...MOT...LOC 0428Z 217DEG 34KT 4488 10047
WIND...HAIL 60MPH 1.00IN

$$
PARKIN
909 
WWUS53 KABR 030438
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1138 PM CDT THU JUN 2 2011

SDC041-107-119-030448-
/O.EXP.KABR.SV.W.0032.000000T0000Z-110603T0445Z/
SULLY SD-POTTER SD-DEWEY SD-
1138 PM CDT THU JUN 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEWEY...
SOUTHWESTERN POTTER AND NORTHWESTERN SULLY COUNTIES WILL EXPIRE AT
1145 PM CDT/1045 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT /200 AM MDT/.

LAT...LON 4467 10039 4485 10073 4513 10054 4493 10005
TIME...MOT...LOC 0438Z 217DEG 34KT 4496 10039

$$
PARKIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:12 PM MDT, 51 minutes earlier.

Area forecast discussion, Jun 2, 9:12 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1012 PM CDT THU JUN 2 2011

.UPDATE...
UPDATED FORECAST TO INCREASE THUNDERSTORM CHANCES OVER THE WEST
THIS EVENING. ALSO ADDED SVR POTENTIAL TO THE FORECAST GIVEN
CURRENT RADAR TRENDS AND DOWNSTREAM AIRMASS.

&&
.PREV DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

THIS EVENING AND TONIGHT...STRONG SOUTHERLY FLOW CONTINUES IN
RESPONSE TO A LOW PRESSURE CENTER MOVING ACROSS EASTERN MONTANA
AND WESTERN NORTH DAKOTA...BRINGING MOISTURE AND ABOVE NORMAL
TEMPERATURES TO ALL OF THE CWA. H7 TEMPS AT 13-14C HAS CAPPED ANY
CONVECTION IN THE WARM SECTOR TO THIS POINT...AND SHOULD BE THE
TREND UNTIL LATE THIS EVENING WHEN COLD AIR ADVECTION ROUNDS THE
BASE OF THE LOW PRESSURE CENTER AND MOVES INTO THE AREA. AT THIS
TIME...A PRESSURE TROUGH ASSOCIATED WITH THE LOW PRESSURE CENTER
TO THE NORTHWEST OF THE AREA WILL MAKE ITS WAY INTO THE WESTERN
PARTS OF THE CWA BY 2Z AND SHOULD SERVE AS A FOCAL POINT FOR
CONVECTION ACROSS NORTH CENTRAL SOUTH DAKOTA. AS THE NIGHT
PROGRESSES...ADDITIONAL STORMS MAY DEVELOP IN SOUTH CENTRAL AND
CENTRAL SOUTH DAKOTA ALONG A STRENGTHENING LOW LEVEL JET. FOR ANY
STORMS THAT DO DEVELOP...STEEP MID LEVEL LAPSE RATES...ML CAPE
VALUES IN EXCESS OF 2500 J/KG...AND 40-50 KTS OF 0-6 KM BULK SHEAR
WILL PROVIDE SUPPORT FOR SEVERE STORMS WITH LARGE HAIL AND
DAMAGING WINDS...ESPECIALLY LATE IN THE EVENING IN NORTH CENTRAL
SOUTH DAKOTA. THESE STORMS WILL MOVE EAST ALONG THE COLD FRONT
OVERNIGHT...AND SHOULD EXIT THE AREA BY MID MORNING.

FRIDAY AND SATURDAY...WESTERLY FLOW BEHIND THE COLD FRONT EXITING THE
DAKOTAS WILL BRING NEAR NORMAL TEMPS...MUCH DRIER AIR...AND MOSTLY
CLEAR SKIES INTO THE CWA. ON SATURDAY...H5 FLOW BECOMES ZONAL
ALONG THE PERIPHERY OF A STRONG RIDGE ENTRENCHED ACROSS THE
SOUTHERN TIER OF THE COUNTRY. LIGHT WINDS AND SEASONABLE TEMPS
SHOULD CONTINUE AS A HIGH PRESSURE CENTER MOVES SLOWLY EAST
ACROSS THE STATE DURING THE DAY. WINDS IN THE SOUTHWEST PART OF
THE CWA WILL BECOME SOUTHERLY ON THE BACK SIDE THE HIGH PRESSURE
CENTER DURING THE EVENING. HAVE SLIGHTLY INCREASED TEMPERATURES AND CLOUD
COVER TO ACCOUNT FOR ADVECTION OF WARMER AIR AND MOISTURE WITH THE
SOUTHERLY FLOW.

.LONG TERM...SUNDAY THROUGH THURSDAY
AS THE PERIOD OPENS...MOST MODELS HAVE STABLE HIGH PRESSURE
CONDITIONS IN PLACE...WITH RETURN FLOW AND INCREASING LOW LEVEL
MOISTURE NOSING UP THE CENTRAL HIGH PLAINS INTO PORTIONS OF THE
NORTHERN HIGH PLAINS. BASICALLY...THUNDERSTORM CHANCES WILL BEGIN
TO SHOW UP AROUND OR AFTER 00Z MONDAY...AND STICK AROUND OFF AND
ON EACH OF THE NEXT 4 DAYS. THE GFS AND ECMWF BOTH AGREE THAT A
DEVELOPING WARM FRONT WILL BE OVER THE REGION FROM MONDAY THROUGH
TUESDAY NIGHT...FOR CONVECTION TO FIRE OFF OF. AT THE PRESENT
TIME...MID-LEVEL TEMPERATURES DO NOT APPEAR TO WARM SO MUCH THAT
ALL CONVECTIVE CHANCES ARE SQUELCHED. RATHER...CONVECTION MAY BE
MORE AN EVENING/OVERNIGHT TYPE OF OCCURRENCE WHILE HIGHER
MID/UPPER LEVEL HEIGHTS ARE IN PLACE OVER THE REGION. BY
WEDNESDAY...THE GFS AND ECMWF SOLUTIONS BEGIN TO PART WAYS...WITH
THE GFS BEING NOTABLY FASTER AT BRINGING MID-LEVEL SHORTWAVE
ENERGY NEWD OUT OF THE ROCKIES AND INTO THE NORTHERN PLAINS REGION
BASICALLY TUESDAY NIGHT INTO THE FIRST PART OF WEDNESDAY...LEAVING
WEDNESDAY NIGHT AND THURSDAY DRY DAYS. THE ECMWF IS MUCH SLOWER
AND DOES NOT BRING SAID SHORT-WAVE SYSTEM AND ASSOCIATED PRECIP
CHANCES UP INTO THE REGION UNTIL WEDNESDAY NIGHT INTO THURSDAY.
CONSENSUS APPROACH WAS TO LEAVE SOME POPS IN EVERY FORECAST PERIOD
IN ORDER TO PLAY THE FENCE UNTIL BETTER INTER-MODEL SOLUTION
AGREEMENT CAN BE FOUND. TEMPERATURES ARE GOING TO BE ON A SLOW AND
STEADY WARMING TREND THROUGH TUESDAY WITH THE ADVENT OF THIS NEXT
WARM FRONT. THEN...ONCE THE SHORT-WAVE TROF WORKS
THROUGH...DRAGGING A COLD FRONT ACROSS THE FORECAST
AREA...TEMPERATURES SHOULD COOL DOWN AGAIN FOR AT LEAST A COUPLE
OF DAYS.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR FLYING WEATHER CONDITIONS SHOULD PERSIST OVER THE NEXT 24
HOURS ACROSS REGION...EXCEPT IN ANY ISOLD TO WDLY SCT STRONG TO
SEVERE TSRA ACTIVITY. CIGS/VISBIES LIKELY TO DIP INTO MVFR/IFR
CATEGORIES IN THE THUNDERSTORMS.

ALSO...BREEZY SOUTH TO SOUTHEAST WINDS GRADUALLY BECOME NORTHWEST
LATER TONIGHT BEHIND A COLD FRONT PASSAGE.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

UPDATE...CHURCH
SHORT TERM...MARTIN/WISE
LONG TERM...DORN
AVIATION...CHURCH

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 2, 3:55 AM MDT, 18 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
455 AM CDT THU JUN 2 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-031000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
455 AM CDT THU JUN 2 2011 /355 AM MDT THU JUN 2 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT AS A COLD
FRONT MOVES EAST ACROSS THE REGION. SOME THUNDERSTORMS COULD
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

A FLOOD WARNING REMAINS IN EFFECT FOR ALL OF THE THE MISSOURI
RIVER WITHIN THIS FORECAST AREA...FROM THE NORTH DAKOTA AND SOUTH
DAKOTA BORDER ALL THE WAY DOWN TO CHAMBERLAIN. THE MISSOURI RIVER
AT PIERRE IS NEARLY TWO AND A HALF FEET ABOVE FLOOD STAGE...AND IS
EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR THE NEXT SEVERAL WEEKS
DUE TO HIGH RELEASES OF WATER OUT OF GARRISON DAM IN NORTH DAKOTA
AND OAHE DAM NORTH OF PIERRE. SIGNIFICANTLY ELEVATED RIVER LEVELS
UP AND DOWN THE MISSOURI RIVER ARE EXPECTED. THE RATE AT WHICH
WATER IS RELEASED FROM THESE DAMS IS GOING TO INCREASE OVER THE
NEXT COUPLE OF WEEKS...SO ADDITIONAL RIVER RISES SHOULD BE
EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW CHANCES OF THUNDERSTORMS ARE EXPECTED FROM FRIDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

MOHR

In the hours before

Local storm report, Jun 2, 7:12 PM MDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
812 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             8 S KELDRON             45.82N 101.81W
06/02/2011  E1.00 INCH       CORSON             SD   PUBLIC

&&

NWS
Local storm report, Jun 2, 8:20 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             2 S MORRISTOWN          45.91N 101.72W
06/02/2011  E1.75 INCH       CORSON             SD   PUBLIC

            NSSL SHAVE REPORT...AVG EST 1 INCH...MAX EST 1.75 INCHES

&&

NWS
Local storm report, Jun 2, 8:26 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ABERDEEN SD
926 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             13 S KELDRON            45.75N 101.81W
06/02/2011  E1.25 INCH       CORSON             SD   PUBLIC

            NSSL SHAVE REPORT

0800 PM     HAIL             2 E KELDRON             45.93N 101.77W
06/02/2011  E1.00 INCH       CORSON             SD   PUBLIC

            NSSL SHAVE

0805 PM     HAIL             2 SSW MORRISTOWN        45.91N 101.73W
06/02/2011  E1.75 INCH       CORSON             SD   PUBLIC

            NSSL SHAVE REPORT

0817 PM     HAIL             11 S KELDRON            45.77N 101.81W
06/02/2011  E1.00 INCH       CORSON             SD   PUBLIC

            NSSL SHAVE REPORT

&&

NWS
Local storm report, Jun 2, 9:45 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1045 PM CDT THU JUN 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             6 W HAYES               44.37N 101.15W
06/02/2011  E1.00 INCH       STANLEY            SD   PUBLIC

1042 PM     TSTM WND GST     6 E HAYES               44.37N 100.90W
06/02/2011  E60.00 MPH       STANLEY            SD   TRAINED SPOTTER

            PEA SIZE HAIL AS WELL

&&

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:53 PM MDTSevere Thunderstorm WarningABRCorson52 min
Jun 2, 9:08 PM MDTSevere Thunderstorm WarningABRDewey, Hughes, Stanley, Sully52 min
Jun 2, 9:47 PM MDTSevere Thunderstorm WarningABRCorson43 min
Jun 2, 10:11 PM MDTSevere Thunderstorm WarningABRCorson, Dewey29 min
Jun 2, 10:35 PM MDTSevere Thunderstorm WarningABRCorson25 min
Jun 2, 11:00 PM MDTSevere Thunderstorm WarningABRCorson15 min
Jun 2, 11:42 PM MDTSevere Thunderstorm WarningABRDewey, Potter, Walworth33 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.